• * Journal title :
  • * Volume , Issue ,  , pp.
  • * Publisher :
  • * DOI :
 Title & Authors

 Abstract
 Keywords
 Language
 Cited by
 References
1.
M. E. Abd El-Monsef, S. N. El-Deeb, and R. A. Mahmoud, $\beta$-open sets and $\beta$-continuous mapping, Bull. Fac. Sci. Assiut Univ. A 12 (1983), no. 1, 77-90.

2.
A. Csaszar, Generalized open sets, Acta. Math. Hungar. 75 (1997), no. 1-2, 65-87.

3.
A. Csaszar, $\gamma$-compact spaces, Acta. Math. Hungar. 87 (2000), no. 1-2, 99-107.

4.
A. Csaszar, $\gamma$-compact spaces, Acta. Math. Hungar. 101 (2003), no. 4, 273-279.

5.
N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly 70 (1963), 36-41.

6.
A. S. Mashhour, M. E. Abd El-Monsef, and S. N. El-Deeb, On precontinuous and weak precontinuous mappings, Proc. Math. and Phys. Soc. Egypt 53 (1982), 47-53.

7.
O. Nj_ astad, On some classes of nearly open sets, Pacific J. Math. 15 (1965), 961-970.

8.
N. V. Velicko, H-closed topological spaces, Amer. Math. Soc. Transl. 78 (1968), 103-118.

 Related Articles
top